# SDR CALA9700240

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Ws 264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING INBOARD WING UPPER SURFACE EXTERNAL DOUBLER CORRODED AND DELAMINATED AT STA 264.  THE DOUBLER WAS REMOVED, A REPAIR PART WAS FABRICATED AND INSTALLED IAW SRM 57-31-01, 51-21-01, AND 51-31-01.
